# SDR SIMA200706708

- Difficulty date: March 1, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 13,140 hours, 11,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 13,140 hours, 11,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAT BEAM FOUND CORRODED AT FRAMES 22 AND 23.  BLENEDED CORRODED AREA AND FILLED WITH EA934NA RESIN.  FABRICATED AND INSTALLED DOUBLER IAW EMB IC2007-145/01376, DATED 02/26/07.  RETURNED AIRCRAFT TO SERVICE.
